I purchased Dinovite for my Malti-poo some months ago because he was having skin problems. I gradually worked up the dosage as to what he was supposed to be having. As soon as I did this he started vomiting so I called the company and they said he was probably purging toxins so to back up and go at it more slowly which I have done. AFter the episode seemed to clear up he started having excessive thirst and was urinating constantly. I ended up taking him to the vet last week and they tested him for Cushings but it has turned out to be negative. I am taking him off the Dinovite and see if he improves in a few weeks. Has anyone else out there had anything similar happen?anonymouslyMember
Several negative reports per the search engine here https://www.dogfoodadvisor.com/forums/topic/dinovite/
I hope your vet warned you about supplements, most do nothing and some can cause harm.
If your dog has a skin condition I would go to a board-certified veterinary dermatologist, get her diagnosed and then you can evaluate the treatment options presented.
- You must be logged in to reply to this topic.